# SDR CA040705004

- Difficulty date: June 30, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 24,136 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) UPON LANDING, WHEN SPEED LEVERS SELECTED TO LOW AT 70 KIAS, NOSE WHEEL STEERING WAS ARMED AND THE AIRCRAFT VEERED SHARPLY RT AND DEPARTED THE RUNWAY.  THE ENGINES WERE SHUTDOWN AS A PRECAUTIONARY MEASURE.  NO DAMAGE NOTED.  THE AIRCRAFT STOPPED ON THE ADJACENT TAXIWAY.  WILL REPORT FURTHER WHEN THE SOURCE OF THE PROBLEM IS DISCOVERED.  AIRCRAFT HAS BEEN REMOVED FROM SERVICE SINCE.
